MathSciNet Relay Station
MathSciNet bibliographic data
MR2279568 92D30 (34D20)
Greer, Meredith L.; Pujo-Menjouet, Laurent; Webb, Glenn F. A mathematical analysis of the dynamics of prion proliferation. J. Theoret. Biol. 242 (2006), no. 3, 598–606.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement